Jump to content

Photo

Diane 35 ruining my chances with Spiro?

hormones spiro diane 35

No replies to this topic

#1 princ3ss-peach

princ3ss-peach

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Female
  • Joined: 11-March 11

Posted 11 March 2011 - 02:21 PM

I'm having a thought:
Okay so I started spiro a couple weeks ago right before my period. As soon as I started it, I had no new acne and thought that it was a miracle.

I had my period, everything was good until:
AS SOON AS I POPPED THAT DIANE 35 INTO MY MOUTH AGAIN, I broke out into cysts, and I'm starting to notice that whenever I'm off my period and taking Diane, my acne is horrible.

The reason I went on Diane 35 was because I had acne on my forehead. As soon as I took the Diane 35 my forehead acne cleared up, but it migrated to my chin where now have cysts. So this is what I'm thinking:

When I'm off Diane, my chin and jaw are clear, but my forehead is not.
When I'm on Diane, my chin and jaw look horrible and my forehead is "okay."

I am wondering if it's possible that the anti-androgen effects have helped my forehead, but at the same time, the hormones the diane is putting into my body are causing me to break out on my chin.

I'm thinking that if I ditch the Diane 35 and just take spiro, I can have the anti androgen effects WITHOUT putting hormones into me.

Can anyone help me out here ? Am I going crazy or am I really on to something?
Please any feedback would be greatly appreciated. eusa_wall.gif




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users